MathSciNet Relay Station
MathSciNet bibliographic data
MR4869 (3,73h) 27.2X
Zahorski, Z. Punktmengen, in welchen eine stetige Funktion nicht differenzierbar ist. (Russian.) Rec. Math. [Mat. Sbornik] N. S. 9 (51), (1941). 487–510.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement